No division and the entropy of tree maps

Authors
Citation
Xd. Ye, No division and the entropy of tree maps, INT J B CH, 9(9), 1999, pp. 1859-1865
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
ISSN journal
0218-1274 → ACNP
Volume
9
Issue
9
Year of publication
1999
Pages
1859 - 1865
Database
ISI
SICI code
0218-1274(199909)9:9<1859:NDATEO>2.0.ZU;2-J
Abstract
Let T be a tree, End(T) be the number of ends of T and f :T --> T be contin uous. We show that if f has a nondivisible periodic orbit or a nontwist per iodic orbit then the topological entropy of f is larger than or equal to (1 /End(T)) log 2. By constructing examples we also show that the estimate is the best one.